# SDR LR7A08126

- Difficulty date: December 18, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 46,424 hours, 26,645 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, ACFT SUSTAINED A BIRD STRIKE TO LT WING L/E AT FS480, WL284, OWS421.  REPAIRS IN WORK.  WILL UP DATE SDR AS FURTHER INFORMATION BECOMES AVALIABLE.  LOG PAGE 26549.
